| Model Number |
H7493892815200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture occurred.The 85% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.00 mm x 15 mm maverick? balloon catheter was advanced for dilatation.However, during inflation, the balloon burst.The procedure was completed with a different device.No patient complications were reported, and the patient was good post procedure.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr: fg maverick 2 mr, 2.00mm x 15mm catheter was returned for analysis.A visual and tactile inspection identified no issues with hypotube shaft and no kinks or damages with shaft polymer extrusion.A detailed microscopic examination of the balloon material identified a pinhole 2mm distal from the proximal markerband and there were no issues noted with the bumper tip.A leakage testing was performed wherein an attempt was then made to inflate the balloon; however, a leak was noted coming from the pinhole 2mm distal form the proximal markerband.No other device issues were identified during returned product analysis.
Event or Problem Description
It was reported that balloon rupture occurred.The 85% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.00mm x 15mm maverick? balloon catheter was advanced for dilatation.However, during inflation, the balloon burst.The procedure was completed with a different device.No patient complications were reported, and the patient was good post procedure.